# SDR HEER20160509469

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N445PH
- Make and model: Bell 407
- Aircraft serial: 54096
- Aircraft time: 1,682 hours
- Engine: Allsn 250C47B
- Engine time: 9,386 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140856
- Condition: Spalled
- Location: Turbine Section
- Part time: 495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED 4-29-16, DUE TO TURBINE OVERHAUL, COMPRESSOR IMPELLER RETIREMENT, CEB-72-6081, 150, 300 & 2000 HR INSPECTIONS.  NR 5 BEARING, REMOVED DUE TO SPALLING ON INNER RACE AT SPLIT.  REPLACED NR 5 BEARING.
